Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 6 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 46, Number 6 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Existence and differentiability theorems for the solutions of variational problems for multiple integrals
Charles B. Morrey Jr..
Bull. Amer. Math. Soc. 46 (1940), 439-458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002473
Nullifying functions
F. J. Murray.
Bull. Amer. Math. Soc. 46 (1940), 459-465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002906
Certain self-reciprocal functions
Brij Mohan.
Bull. Amer. Math. Soc. 46 (1940), 466-468
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0001988
A remark on the sum and the intersection of two normal ideals in an algebra
Tadasi Nakayama.
Bull. Amer. Math. Soc. 46 (1940), 469-472
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0001967
A note on convex functions
Bernard Friedman.
Bull. Amer. Math. Soc. 46 (1940), 473-474
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002562
Real asymptotic solutions of real differential equations
Monroe H. Martin.
Bull. Amer. Math. Soc. 46 (1940), 475-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002422
On the supporting-plane property of a convex body
David Moskovitz and L. L. Dines.
Bull. Amer. Math. Soc. 46 (1940), 482-489
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002008
A generalization of Ostrowski’s theorem on matric identities
Neal H. McCoy.
Bull. Amer. Math. Soc. 46 (1940), 490-495
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0001954
The radius and modulus of $n$-valence for analytic functions whose first $n-1$ derivatives vanish at a point
Lynn H. Loomis.
Bull. Amer. Math. Soc. 46 (1940), 496-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0001859
Inverse problems of the calculus of variations for multiple integrals
William A. Patterson.
Bull. Amer. Math. Soc. 46 (1940), 502-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002475
Copeland’s definition of a Stieltjes integral
R. L. Jeffery.
Bull. Amer. Math. Soc. 46 (1940), 512-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0001835
A theorem on the rotation group of the two-sphere
Deane Montgomery and Leo Zippin.
Bull. Amer. Math. Soc. 46 (1940), 520-521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002147
On ordered algebras
A. A. Albert.
Bull. Amer. Math. Soc. 46 (1940), 521-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0001972
Simplicial intersection chains for an abstract complex
W. W. Flexner.
Bull. Amer. Math. Soc. 46 (1940), 523-524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002550
On translations of functions and sets
Ralph Palmer Agnew.
Bull. Amer. Math. Soc. 46 (1940), 525-530
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0001778
A new formula for the Bernoulli numbers
H. L. Garabedian.
Bull. Amer. Math. Soc. 46 (1940), 531-533
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002630
On a problem concerning probability and its connection with the theory of diffusion
M. Kac.
Bull. Amer. Math. Soc. 46 (1940), 534-537
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002055
The solution of harmonic equations by means of definite integrals
H. Bateman.
Bull. Amer. Math. Soc. 46 (1940), 538-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002459
Sur le système de Souslin d’ensembles dans l’espace transfini
Isaie Maximoff.
Bull. Amer. Math. Soc. 46 (1940), 543-550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0001814
On linear polygon transformations
Jesse Douglas.
Bull. Amer. Math. Soc. 46 (1940), 551-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002178
Axioms for Moore spaces and metric spaces
C. W. Vickery.
Bull. Amer. Math. Soc. 46 (1940), 560-564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0001909
The automorphisms of the symmetric group
Irving E. Segal.
Bull. Amer. Math. Soc. 46 (1940), 565
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0002115
A correction to “A note on linear functionals”
R. P. Boas Jr. and J. W. Tukey.
Bull. Amer. Math. Soc. 46 (1940), 566
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society